You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1962/9/2
Über die Approximation von Zahlen durch Reihen mit positiven Gliedern
Download
PDF
- Über die Approximation von Zahlen durch Reihen mit positiven Gliedern
Article
Original scientific text
Title
Über die Approximation von Zahlen durch Reihen mit positiven Gliedern
Authors
J. van Lint
1
Affiliations
Eindhoven, Netherlands
Colloquium Mathematicum
1962/9/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
281-285
Main language of publication
German
Published
1962
Exact and natural sciences
mathematics